# SDR HNAA2024041400199

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 43,996 hours, 39,787 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Anti-Ice
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 A/I FAIL MSG WITH ICE DETECTION OVERRIDE KNOB SET TO ENG AS WELL AS ALL.   ENGINE ANTI-ICING SYSTEM.
